`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 8,Number 4,     July 2009

1

Study of the cyclicity of some degenerate graphics inside quadratic systems   Pages : 1133 - 1157

Freddy Dumortier and Christiane Rousseau

 Abstract       Full Text      Related Articles

2

On a class of hypoelliptic operators with unbounded coefficients in $R^N$   Pages : 1159 - 1201

Bálint Farkas and Luca Lorenzi

 Abstract       Full Text      Related Articles

3

Weak solutions of linear degenerate parabolic equations and an application in image processing   Pages : 1203 - 1229

Kristian Bredies

 Abstract       Full Text      Related Articles

4

Properties and applications of a function involving exponential functions   Pages : 1231 - 1249

Bai-Ni Guo and Feng Qi

 Abstract       Full Text      Related Articles

5

Asymptotic behavior of solutions to elliptic equations in a coated body   Pages : 1251 - 1267

Jingyu Li

 Abstract       Full Text      Related Articles

6

Multiple solutions for a critical nonhomogeneous elliptic problem in domains with small holes   Pages : 1269 - 1289

Salomón Alarcón

 Abstract       Full Text      Related Articles

7

Systems of convex Hamilton-Jacobi equations with implicit obstacles and the obstacle problem   Pages : 1291 - 1302

Fabio Camilli,  Paola Loreti and Naoki Yamada

 Abstract       Full Text      Related Articles

8

Blowup and global existence of the nonlinear Schrödinger equations with multiple potentials   Pages : 1303 - 1312

Zaihui Gan,  Boling Guo and Jian Zhang

 Abstract       Full Text      Related Articles

9

Hyperbolic--parabolic singular perturbation for mildly degenerate Kirchhoff equations: Global-in-time error estimates   Pages : 1313 - 1332

Marina Ghisi and Massimo Gobbino

 Abstract       Full Text      Related Articles

10

Existence and uniqueness results for the gradient vector flow and geodesic active contours mixed model   Pages : 1333 - 1349

Laurence Guillot and Maïtine Bergounioux

 Abstract       Full Text      Related Articles

11

Asymptotic behavior of solutions for some semilinear heat equations in $R^N$   Pages : 1351 - 1371

Kazuhiro Ishige and Tatsuki Kawakami

 Abstract       Full Text      Related Articles

12

Long-time behaviour of doubly nonlinear parabolic equations   Pages : 1373 - 1400

A. Kh. Khanmamedov

 Abstract       Full Text      Related Articles

13

Global existence for a forced dispersive dissipative equation via the I-method   Pages : 1401 - 1419

Bassam Kojok

 Abstract       Full Text      Related Articles

14

Three nontrivial solutions for periodic problems with the $p$-Laplacian and a $p$-superlinear nonlinearity   Pages : 1421 - 1437

Leszek Gasiński and Nikolaos S. Papageorgiou

 Abstract       Full Text      Related Articles

15

Uniqueness of 2-D compressible vortex sheets   Pages : 1439 - 1450

Jean-françois Coulombel and Paolo Secchi

 Abstract       Full Text      Related Articles

16

Large BV solutions to Euler equations in the isothermal self-gravitating gases with damping   Pages : 1451 - 1467

Yulan Xu and Yanping Dou

 Abstract       Full Text      Related Articles